MathSciNet Relay Station
MathSciNet bibliographic data
MR1859009 (2002g:37064) 37H05 (28D10 34C25 37E15 37E99 82C05)
Klünger, Marc Periodicity and Sharkovsky's theorem for random dynamical systems. Stoch. Dyn. 1 (2001), no. 3, 299–338.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement